Jump to content



Photo

Liver Detox?


  • Please log in to reply
4 replies to this topic

#1 Jgo

Jgo

    Member

  • Members
  • PipPip
  • 13 posts

Posted 09 October 2018 - 04:12 PM

I've read on here that cymbalta can stay stored in your liver for a while after you stop taking it and I was wondering if a liver detox would help get rid of it faster? Like one you do for a week or so, some kind of natural detox drink or maybe pills you can buy?

#2 invalidusername

invalidusername

    Good Friend

  • Active Members
  • PipPipPipPip
  • 130 posts
  • LocationLondon, UK
  • why_joining:
    to get back to being the real me

Posted 09 October 2018 - 05:20 PM

Not sure myself, but withdrawal will occur even when it is out as it is all the rewiring going on in the noggin. However, something like that can only benefit I am sure. Will see if anyone has anything to be said on it...

 

When someone comes up with a "brain detox" I'll be very interested :)


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,296 posts
  • LocationMissouri

Posted 09 October 2018 - 06:08 PM

IUN is right. withdrawal is not a function of how much is in your system it is a function of its absence from the body. You body has been use to Cymbalta controlling the serotonin and norepinephrine. Now the nerves have to readapt and relearn how to control these neurotransmitters all over. Research has shown that for the nerves to fully recover takes on average 2 years BUT that doesn't mean you will have withdrawal for 2 years. At some point (usually 6 to 8 months) your body is recovered enough so any remaining symptoms are tolerable and still improving.

 

Using a liver detox will cause a sudden release of the Cymbalta in your liver into the blood system and increase your blood levels of Cymbalta. That actually brings some relief. As that Cymbalta in your blood begins to decrease you go back to the withdrawal state. The same thing applies to the Cymbalta stored in fat tissue. many members have tried to loos weight while going through withdrawal. They usually experience a small improvement in symptoms followed by a sudden increase in withdrawal after the weight is lost.


#4 Jgo

Jgo

    Member

  • Members
  • PipPip
  • 13 posts

Posted 10 October 2018 - 06:37 PM

That sucks. Would've been an easy way to help. Is sitting in a sauna and sweating it out the same concept?

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,296 posts
  • LocationMissouri

Posted 11 October 2018 - 07:01 AM

Yes, as it leaves the body and there will be more withdrawal.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users